# SDR 29GA2018040200001

- Difficulty date: March 31, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N328AG
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 35,866 hours, 40,455 cycles
- Engine: Ge CT79B
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 40787
- Part serial: 099124
- Condition: Overheated
- Location: Rt Master
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NO BATTERY START LIGHT ILLUMINATED AFTER NR 2 ENGINE STARTED.   TEMPERATURE RAISED DURING CRUISE AND RT BATTERY HOT LIGHT ILLUMINATED,  PERFORMED AN EMERGENCY LANDING .  R & R THE RT MAIN BATTERY IAW AMM 24-34-10-04. OPS CHECKED GOOD.
